Oct 1, 2006
Hello Dr Young
Is it must to take sustiva on empty stomach.Is there any perticular reason for it. What is your comment on this. Thanks ahead for your help
| Response from Dr. Young
Prasad, thank you for your post.
This is from the Sustiva.com website:
"This is from the It is best to take SUSTIVA on an empty stomach at bedtime. Taking SUSTIVA with food may increase side effects such as dizziness, drowsiness, unusual dreams, and trouble concentrating and/or sleeping."
In general, I don't recommend that my patients eat a meal right before bedtime-- especially if they're taking efavirenz. A small snack probably won't hurt.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bloody Nose After Giving A Bj Worried I Have HIV
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Herpes After Eating Sperm Worried I Have HIV
- Loose Stool After Insertive Anal Sex With Condom What Are The Chances Of HIV
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Swollen Lymph Glands After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.